Hey PB4, hope all is well with you. I have a REALLY bad sinus infection going on right now and went to the doc today and she put me on a really strong antibiotic. My question to you is, I know to take my probiotics 2 hours after my anti-b's, but was wondering if I should increase the amount I am taking while on this strong anti-b? Do you think it would hurt or affect the anti-biotic if I took maybe double my usual dose for a bit? Thanks for your help on this. I just don't want to get a yeast infection or c-diff.
Gail*Nanners* Co-Moderator for Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, and Calcium and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia and Osteoarthritis and Anxiety. Currently my Crohns is in remission.
*Every tomorrow has two handles. We can take hold of it by the handle of anxiety, or by the handle of faith"*